MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN TIB POR 2 PEG SZ E R; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN TIB POR 2 PEG SZ E R; PROSTHESIS, KNEE
Catalog Number 42530007102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42522100710, articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 6-7, lot 67161490.42502806002, femur trabecular metal cruciate retaining (cr) standard porous, lot 65561104 g2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately 1 month post implantation of a right total knee arthroplasty the patient underwent a revision for fracture of the tibial plateau that was caused by a fall.The cause of the fall is unknown.Attempts have been made and all additional information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided images reveals the explanted tibial plate and bearing.No damages can be seen on the explanted devices.No further assessment can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: fracture medial tibial plateau with distal displacement of medial tibial plateau fracture fragment, loosening of tibial component and varus tilt of the tibial component.Excessive valgus positioning of the femoral component could potentially cause excessive load on the medial tibial plateau increasing the risk of medial tibial plateau fracture.A definitive root cause cannot be determined if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report at this time.

Brand Name
PSN TIB POR 2 PEG SZ E R
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22921514
Report Number0001822565-2025-03188
Device Sequence Number9162514
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)350217(10)66908249
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42530007102
Device Lot Number66908249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale